Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Nausea due to birth control pills - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
Doctor :   hi
Doctor :   how can i help u
User :   hi
Doctor :   please proceed with your query
User :   i take ocella the generic type of yaz. birth control and it makes me nausiated. if i throw up just after i've taken the pill does it make it not work?
Doctor :   i will help u in this
Doctor :   can i ask your few Q
User :   yes
Doctor :   wats your age
User :   17
Doctor :   since how many days you are taking pills
Doctor :   after how many min do yu vomit
User :   well ive been taking the pills for a few months now. i just started a new pack tonight.
User :   about a half hour
Doctor :   ok
Doctor :   then the tablet has dissolved
Doctor :   not to worry
User :   so even though im feeling nauseas its dissoved?
User :   thank you!
Doctor :   yes the tablet will get dissolved
Doctor :   and reach the blood cirulation
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor